# SDR FDEA202009182252

- Difficulty date: September 18, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43633
- Aircraft time: 3,614 hours, 1,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105405G
- Part serial: 000321
- Condition: Chafed
- Location: Lt Wing Slat
- Component: Slat, Boeing
- Component part number: 114T4105405G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT LOWER SURFACE L/E AREA DAMAGE 2 (EA), PLACE AS MARK STREAMER ATTACH.  REPAIRED NR 5 SLAT LOWER SURFACE 1EA AREA 89.5" FROM O/B, IAW B767 SRM 57-43-02-2R REPAIR 1 AND 51-70-10-2R REPAIR 4 FIG. 202; 1EA AREA 47.5" FROM O/B FOUND MISSING PAINT NO DAMAGE SKIN, NO DELAM, NO REPAIR, REQUIRED IAW B767 57-43-2R-1A FIG 101.
